Octahedra and braids
Bulletin de la Société Mathématique de France, Volume 114  (1986), p. 197-213
@article{BSMF_1986__114__197_0,
     author = {Iversen, Birger},
     title = {Octahedra and braids},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {114},
     year = {1986},
     pages = {197-213},
     doi = {10.24033/bsmf.2054},
     zbl = {0626.18006},
     mrnumber = {88f:18008},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1986__114__197_0}
}
Iversen, Birger. Octahedra and braids. Bulletin de la Société Mathématique de France, Volume 114 (1986) , pp. 197-213. doi : 10.24033/bsmf.2054. http://www.numdam.org/item/BSMF_1986__114__197_0/

[1] Beilinson (A. A.), Bernstein (J.) et Deligne (P.), Faisceaux pervers, Astérisque, Vol. 100, 1982. | MR 86g:32015 | Zbl 0536.14011

[2] Bourbaki (N.), Algèbre, Chap. 10, Algèbre homologique, Masson, Paris, 1980. | Zbl 0455.18010

[3] Eilenberg (S.) and Steenrod (N.), Foundation of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. | MR 14,398b | Zbl 0047.41402

[4] Greenberg (M. J.) and Harper (J. R.), Algebraic topology, Benjamin-Cummings, Reading, Massachusetts, 1981. | MR 83b:55001 | Zbl 0498.55001

[5] Hartshorne (R.), Residues and duality, Lecture Notes in Math., Vol. 20, Springer-Verlag, 1966. | MR 36 #5145 | Zbl 0212.26101

[6] Illusie (L.), Complex contagent et déformations I, Lecture Notes in Math., 239, Springer-Verlag, 1971. | MR 58 #10886a | Zbl 0224.13014

[7] Verdier (J. L.), Catégories dérivées, état 0, in S.G.A., 4½, pp. 262-311, Lecture Notes in Math., 569, Springer-Verlag. | Zbl 0407.18008

[8] Wall (C. T. C.), On the exactness of interlocking sequences, l'Enseignement Mathématique, Vol. XII, 1966, pp. 95-100. | MR 34 #6759 | Zbl 0151.31205